National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

From the 11/26/2021 release of VAERS data:

This is VAERS ID 1689686

Government Disclaimer on use of this data



Case Details

VAERS ID: 1689686 (history)  
Form: Version 2.0  
Age: 27.0  
Sex: Female  
Location: Maryland  
Vaccinated:2021-09-09
Onset:2021-09-10
   Days after vaccination:1
Submitted: 0000-00-00
Entered: 2021-09-10
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH FC3182 / 3 LA / IM

Administered by: Pharmacy       Purchased by: ?
Symptoms: Axillary pain, Condition aggravated, Extra dose administered, Injection site erythema, Injection site pain, Injection site swelling, Injection site warmth, Lymphadenopathy, Pain, Pain in extremity
SMQs:, Extravasation events (injections, infusions and implants) (broad), Haemodynamic oedema, effusions and fluid overload (narrow), Tendinopathies and ligament disorders (broad), Medication errors (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations: As described in previous page, I had a very similar reaction on January 6th, 2021 which was one day after my second Pfizer COVID
Other Medications: Nortriptyline, Buspirone, Spironolactone, Ketoconazole (shampoo), Vyvanse, Omeprazole, Vitamins D3 and B12, Pre/probiotic (Florastor), Linzess, Botox (for migraines, once per 12 weeks), Xulane (birth control patch)
Current Illness: none
Preexisting Conditions: postural orthostatic tachycardia syndrome, androgenic alopecia, IBS
Allergies: Allergic to sulfa drugs
Diagnostic Lab Data: When I got my second dose on January 5th, 2021, I had the exact same reaction. I reported it to VAERS and the FDA tried to contact me, but they kept losing the paper packet I was sending them with all the information. In January, I had a red, swollen injection site about 1 day after the injection and then the same shooting pain that could be slightly reduced with a heating pad and Advil. However, 3 days after my injection in January, I became really sick. Looking back, I''ve talked to doctors (informally) who agree that most likely the sickness was not directly caused by the vaccine, but rather that my immune system was weakened and I caught a stomach bug that was a little worse than it would have been otherwise. Back in January, 3 days after my vaccine, I started vomiting and having diarrhea. This continued for at least 12 hours, once or twice an hour, until there was nothing left in my body to get out. I kept dry-heaving for a few hours after that. I felt really weak and could not stand or walk without feeling dangerously dizzy and lightheaded. I could not eat any food for a total of 48 hours without throwing it up or having diarrhea. I was able to keep water down in small sips to keep from getting dehydrated. After about 48 hours, I was able to keep down small bits of food and started to regain my strength. I fully recovered from that incident.
CDC Split Type:

Write-up: About 16 hours after the injection in my upper left arm, I woke up with soreness and pain at the injection site. It was not bad at first, but as the day has gone on, it has gotten worse. The injection site is now red and swollen as a bump approximately 3/4ths inch in diameter and is hot to the touch. My entire arm hurts with shooting pains from my armpit down to my fingertips. I believe my lymph nodes in my left armpit are swollen because when I put a heating pad in there, the pain lessens a bit. I also took 1 Advil when I first noticed the pain at 6 AM and 1 more Advil at 4 PM. It helped a bit with the pain this morning.


New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1689686


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166